IMR OpenIR

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Noether's Theorem of Nonholonomic Systems in Optimal Control 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 4, 页码: 875-882
Authors:  Cai Pingping;  Song Duan;  Fu Jingli
Favorite  |  View/Download:25/0  |  Submit date:2021/02/02
SYMMETRIES  nonholonommic system  symmetry  conservation law  Noether's theorem  optimal control  
Noether's Theorem of Nonholonomic Systems in Optimal Control 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 4, 页码: 875-882
Authors:  Cai Pingping;  Song Duan;  Fu Jingli
Favorite  |  View/Download:17/0  |  Submit date:2021/02/02
SYMMETRIES  nonholonommic system  symmetry  conservation law  Noether's theorem  optimal control  
Backstepping Based Global Exponential Stabilization of a Tracked Mobile Robot with Slipping Perturbation 期刊论文
JOURNAL OF BIONIC ENGINEERING, 2011, 卷号: 8, 期号: 1, 页码: 69-76
Authors:  Zhou Bo;  Han Jianda;  Dai Xianzhong
Favorite  |  View/Download:26/0  |  Submit date:2021/02/02
NONHOLONOMIC SYSTEMS  tracked mobile robot  nonholonomic system  stabilization  backstepping  Lyapunov function